# SDR TAOA129510

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915TS
- Make and model: Boeing 727254
- Aircraft serial: 20252
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOP.  REPLACED COCKPIT EMERGENCY LIGHT BASE ASSEMBLY.  OPERATIONAL CHECK OK.  (M)
